# SDR 2008UALA02707

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 44,252 hours, 6,678 cycles
- Engine: Pwa PW4090
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AIR COMPRESSOR MOTOR BURNED UP AT DEPT, INITIAL CALL WAS FOR SMOKE ODOR IN AFT GALLEY.  SUSPECT FAULTY BEARING.  REPLACED AIR COMPRESSOR PER AMM 38-42-01. POTABLE WATER SYSTEM OPS CHECK GOOD.  AC OK FOR SERVICE.
